# SDR ABXA010399

- Difficulty date: July 11, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 39,006 hours, 34,026 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Gearbox
- Part number: 1894T1001
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S OPENABLE WINDOW, HAND CRANK WOULD NOT OPEN OR CLOSE WINDOW. REPLACED FIRST OFFICER'S OPERATING GEARBOX IAW B767 56-11-04-4. OPS CHECKED GOOD.
